# SDR CALA2025011300098

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A88318
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  CRACK DETECTED AT R/H #3 WINDOW POST 4TH LOWER CORNER FASTENER HOLE AFTER BEING REAMED TO PRE-COLD WORK DIAMETER PER EA 5310-08195 REV ''A''.   REF 3499219 AND 3499177 REPAIRED R/H #3 WINDOW POST 4TH LOWER CORNER FASTENER HOLE PER UAL ECRA 5310-08496 AND HAECO GSO REO-G25296.
